Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sbjj0701

Should this be happening? A week before I'm done with accutane???

Recommended Posts

i dont think it should... but idk. i only just finnished month one. call ur dermo. maybe u need a 2nd run of it.

Share this post


Link to post
Share on other sites

how long have you been on accutane? b/c i was supposed to be on it for 5 months but my face was still breaking out, so now im on my 6th month... and still breaking out lol.

Share this post


Link to post
Share on other sites

I wouldn't panic just go see your derm and hopefully he/she will decide what is best. Also keep in mind that accutane is not infallible it will clear you up nicely but you are still likely to get a few spots periodically. :D

Share this post


Link to post
Share on other sites
how long have you been on accutane? b/c i was supposed to be on it for 5 months but my face was still breaking out, so now im on my 6th month... and still breaking out lol.

im a week away from being done with my 6th month--which means im supposed to be done for good in 1 week! so this breakout is frustrating! hahaha

Share this post


Link to post
Share on other sites

SBJ,

please post what your derm says cause Im panicking for u. I cant imagine getting through this ridiculous nightmare, expecting to get dry lips back and whatever other side effects your dealing with and then having to stay on longer. What dosage where u on?

Good luck

Share this post


Link to post
Share on other sites
how long have you been on accutane? b/c i was supposed to be on it for 5 months but my face was still breaking out, so now im on my 6th month... and still breaking out lol.

im a week away from being done with my 6th month--which means im supposed to be done for good in 1 week! so this breakout is frustrating! hahaha

yeah trust me, i know the feeling!! my derm said he doesn't want to take me off until i am clear, so idk if i will have to do another month or so. maybe you should ask your derm about that?

Share this post


Link to post
Share on other sites

im guessing the accutane worked..and those chin things arent pimples caused by bacteria, hormones or w.e else accutane kills... but in grown hairs.. or irritation of somesort

Share this post


Link to post
Share on other sites
SBJ,

please post what your derm says cause Im panicking for u. I cant imagine getting through this ridiculous nightmare, expecting to get dry lips back and whatever other side effects your dealing with and then having to stay on longer. What dosage where u on?

Good luck

Yeah I'll keep you updated for sure. I'm going to dermatologist tomorrow so we'll see what he says about it. I'm taking 60mg of sotret a day. I kinda just want to give up on it because I'm tired of the side effects and to be honest i feel like the topicals i was using before worked better than accutane...hate to say it :( thanks for your replies and i'll keep you posted.

Were you close to being clear otherwise?

not really. I feel like my breakouts just switch between 1-2 cysts or like 5-10 small whiteheads. and this pattern is weekly. urgh, its frustrating.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×